Facebook Pixel

Wanting to know if I may be pregnant.

By August 29, 2012 - 4:54pm
Rate This

Had my first depo shot then a week or two before I was due for my second I had unprotected sex a few times. I have been feeling very nauseous,sore breasts, slight darkening of areola, and constant headaches and abdomen cramps. Woke up at 2 in the morning the last couple days with horrible stomach cramps and throwing up too. Took two HPT both came up negative, but I think I took them too early. Had brownish discharge a week after last time of unprotected sex, but it was only noticeable when I wiped. It's been a little over three weeks since I may have conceieved, I am ttc so could this be in my head or should I see a doctor??

Add a Comment8 Comments

Okay thank you

September 1, 2012 - 6:50am

Hello anelson,

I don't know what is causing this. To eliminate concern and confusion, give your doctor a call.


August 31, 2012 - 4:36pm

The brown discharge has came back, im really confused

August 31, 2012 - 4:29pm

Hello anelson,

Wait and see if the light red blood noted today advances to a full period.

The menstrual cycle is regulated by hormones. Any hormonal imbalance can affect your period. If you do not get your period within the next two or three days, test for pregnancy.


August 30, 2012 - 5:22pm
(reply to Maryann Gromisch RN)

Hi thank you so much for your response today it went back to the brown discharge, im so confused....

August 31, 2012 - 4:35pm

hi I really need some help I was suppose to start my cycle around the 18th but instead it was a clear discharge and then around the 28th it turned in a brown discharge now today being my 12th late day when I wipe I see light red blood..help please

August 30, 2012 - 7:03am

I stopped getting them, it was only my first shot and my doctor said wait two weeks after getting the shot before having unprotected sex, and the two weeks before you are due for another no unprotected sex as well. so I have no idea. I don't have insurance at the moment so I don't wanna go in for nothing. but thank you.

August 29, 2012 - 5:11pm


I do not think you can conceive if you are receiving the Depo-Provera injections. However, your gynecologist would be the one to ask. Schedule an appointment, talk with your doctor and if recommended, have a blood pregnancy test done.


August 29, 2012 - 5:07pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.